EconPapers    
Economics at your fingertips  
 

Housing markets since Shapley and Scarf

Mustafa Oğuz Afacan, Gaoji Hu and Jiangtao Li

Journal of Mathematical Economics, 2024, vol. 111, issue C

Abstract: Shapley and Scarf (1974) appeared in the first issue of the Journal of Mathematical Economics, and is one of the journal’s most impactful publications. As we approach the remarkable milestone of the journal’s 50th anniversary (1974–2024), this article serves as a commemorative exploration of Shapley and Scarf (1974) and the extensive body of literature that follows it.

Keywords: Housing markets; Indivisible goods; Core; Competitive equilibrium; Top trading cycles (search for similar items in EconPapers)
Date: 2024
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304406824000296
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:mateco:v:111:y:2024:i:c:s0304406824000296

DOI: 10.1016/j.jmateco.2024.102967

Access Statistics for this article

Journal of Mathematical Economics is currently edited by Atsushi (A.) Kajii

More articles in Journal of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:mateco:v:111:y:2024:i:c:s0304406824000296